Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i2.50
pages 193-204

Potential Flow Past a Slightly Deformed Porous Circular Cylinder Embedded in a Porous Bed

G. P. Raja Sekhar
Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur, 721302
Anindita Bhattacharyya
Fluvial Mechanics Laboratory, Physics and Applied Mathematics Unit, Indian Statistical Institute, Kolkata 700108, India

ABSTRACT

A uniform potential flow past a slightly deformed porous circular cylinder inside a porous bed is discussed. The permeabilities of the porous bed and that of the cylinder are assumed to be different. On the surface of the deformed circular cylinder, continuity of pressure and continuity of normal velocities are used. The flow inside the two porous regions is represented as a viscous potential flow with the corresponding pressures related to the seepage velocities by Darcy's law. Flow fields have been plotted for various parameters like the permeability ratios, and the deformation parameters. The effect of these parameters on the volume flow coming inside the deformed cylinder is discussed. Velocity profiles for different values of the deformation parameter and permeability ratio are discussed using graphical illustrations.


Articles with similar content:

MICROPOLAR FLUID FLOW IN A STRAIGHT CIRCULAR CYLINDER PERFORMING LONGITUDINAL AND TORSIONAL OSCILLATIONS
Computational Thermal Sciences: An International Journal, Vol.3, 2011, issue 2
N. K. Bahali, J. V. Ramana Murthy
FLOW PAST A POROUS SPHERE OF RADIALLY VARYING PERMEABILITY EMBEDDED IN ANOTHER POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.8, 2017, issue 3
Vineet Kumar Verma, pawan kumar dixit
ANALYTICAL SOLUTION OF SLOW FLOW PAST A HETEROGENEOUS POROUS SPHERE WITH RADIAL VARIATION OF PERMEABILITY USING BRINKMAN MODEL
Journal of Porous Media, Vol.15, 2012, issue 7
Sunil Datta, Vineet Kumar Verma
DRAG ON A FLUID SPHERE EMBEDDED IN A POROUS MEDIUM WITH SOLID CORE
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 3
Pankaj Shukla, Krishnan Ramalakshmi
STOKES FLOW OVER A NON-NEWTONIAN ENCAPSULATED DROP OF ANOTHER LIQUID: EFFECT OF STRESS JUMP
Journal of Porous Media, Vol.20, 2017, issue 9
Bali Ram Gupta, Bharat Raj Jaiswal